# SDR 2008UALA05762

- Difficulty date: September 17, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 175 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM AND ANCHOR FITTINGS.  INSTALLED ANCHOR FITTINGS AND FITTED BEAM 175 INTO ACFT.  DRILLED HOLES FOR AFT END BRACKET.  STARTED INSTALLATION OF BRACKET.  STILL NEED TO ATTACH TO FRAME.  INSTALLED FLOORBEAM 175 IN AC.
